# SDR AWXA200400028

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 46,259 hours, 20,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: ABS0374B
- Condition: Broken
- Location: Seat Row 13 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING E-01 CHECK FOUND THE EMERGENCY ESCAPE PATH LIGHT HOUSING AT SEAT ROW 13 LT BROKEN.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT HOUSING AT SEAT ROW 13 LT, OPERATIONAL CHECK WAS GOOD.
